# SDR FDEA202005291077

- Difficulty date: May 29, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N853FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37724
- Aircraft time: 42,315 hours, 6,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255402
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPECTION OF THE RIGHT HAND UNDERWING LONGERON FOUND CRACK AT BASE STATION 1035.  COMPLIANCE WITH E.O. # G-5310-E0332629 E P6. TITEL: FUSELAGE Ï¿½ MAINFRAME INSPECTION   AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035.   SERVICE   BULLETINS 777-53A0081 AND 777- 53-0087. REPAIR CLASSIFIED AS MAJOR IAWGMM 6-2-100.
